# SDR DALA2019060643424

- Difficulty date: June 2, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 81,328 hours, 22,059 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: IN
- How discovered: 9
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6801, L/P 5435963) AFTER TAKEOFF, L ENG OVHT, ENG BTL1 DISCH, AFT CARGO FIRE ARM, AND #2 CARGO BTL DISCH LIGHTS ILLUMINATED. LIGHTS EXTINGUISHED @ 9000 FT. PERFORMED ENG/CARGO FIRE TEST REF B757 26-11 OPS NML. OK FOR / SERVICE.
